# SDR SCNA99717

- Difficulty date: July 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21676
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Failed Test
- Location: Lt Emer Exit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CHECK, THE LEFT HAND FWD OVERWING EXIT EMERGENCY AND PULL SELF LUMINOUS EXIT SIGNS FAILED INTENSITY INSPECTION.  REMOVED AND REPLACED LEFT HAND FWD OVERWING EXIT EMERGENCY AND  PULL SELF LUMINOUS EXIT SIGNS  IAW MM 335031.
